On Certain Indices for Ordinal Data with Unequally Weighted Classes
M. Perakis,
P. Maravelakis,
S. Psarakis,
Evdokia Xekalaki and
John Panaretos
Quality & Quantity: International Journal of Methodology, 2005, vol. 39, issue 5, 515-536
Date: 2005
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://hdl.handle.net/10.1007/s11135-005-1611-6 (text/html)
Access to full text is restricted to subscribers.
Related works:
Working Paper: On Certain Indices for Ordinal Data with Unequally Weighted Classes (2005) 
Working Paper: On Certain Indices for Ordinal Data with Unequally Weighted Classes (2001) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:qualqt:v:39:y:2005:i:5:p:515-536
Ordering information: This journal article can be ordered from
http://www.springer.com/economics/journal/11135
DOI: 10.1007/s11135-005-1611-6
Access Statistics for this article
Quality & Quantity: International Journal of Methodology is currently edited by Vittorio Capecchi
More articles in Quality & Quantity: International Journal of Methodology from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().